# SDR CA050204002

- Difficulty date: January 17, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 737210C
- Aircraft time: 57,197 hours
- Engine: Pwa JT8D9A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Mixer Box
- Part number: 65544702
- Condition: Separated
- Location: Duct Flange
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, FORWARD CLOSET SMOKE DETECTOR ACTIVATED AND ACRID SMELL DETECTED IN CABIN.  RETURNED WITHOUT FURTHER INCIDENT. FOUND BLEED AIR DUCT AT AIR DISTRIBUTION MANIFOLD LT SIDE A-DRIFT, SECURED DUCT AND LEAK CHECK CARRIED OUT.  AS A FURTHER PRECAUTION ON ARRIVAL, AIR DUCT P/N 65-54467-1 AND MIXING CHAMBER P/N 65-54470-2 REPLACED WITH OVERHAULED UNITS.
